Translator Disclaimer
December 2014 Hasse Principle for the Chow Groups of Zero-cycles on Quadric Fibrations
Kazuki SATO
Tokyo J. Math. 37(2): 265-271 (December 2014). DOI: 10.3836/tjm/1422452794

Abstract

We give a sufficient condition for the injectivity of the global-to-local map of the relative Chow group of zero-cycles on a quadric fibration of dimension $\leq 3$ defined over a number field.

Citation

Download Citation

Kazuki SATO. "Hasse Principle for the Chow Groups of Zero-cycles on Quadric Fibrations." Tokyo J. Math. 37 (2) 265 - 271, December 2014. https://doi.org/10.3836/tjm/1422452794

Information

Published: December 2014
First available in Project Euclid: 28 January 2015

zbMATH: 1305.62113
MathSciNet: MR3304682
Digital Object Identifier: 10.3836/tjm/1422452794

Subjects:
Primary: 14C15

Rights: Copyright © 2014 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.37 • No. 2 • December 2014
Back to Top